# SDR PIDA20050164

- Difficulty date: October 5, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,948 hours, 26,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT REAR EXIT DOORS AND AT FORWARD EXIT DOORS ARE NOT ILLUMINATING.  REPLACED BATTERY PACK FOR REAR DOOR LIGHTS AND FORWARD DOOR LIGHTS AND OPS CHECKED PER MM 33-51-71.
